Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
391 Posts
I have been given eyedrops Travatan Z for glacoma......it says it can cause diarreha..my eye dr knows i have ibs d why the heck would he give me this??? he says it is the best one for least side effects..just red eyes, growth of lashes..the causes insert said diarreha>>>>>>i will not take anyting that causes d i will takemy chances of losing sighgt..that is how much i hate diarreha
knothappy - I have got glaucoma, and was on Travatan for a year, but the specialist has now put me on DuoTrav which is stronger, as my eye pressure wasn't going down. I haven't noticed any diarrhoea increase, although the drops do make me hoarse due to seepage down the throat. However, even if the drops did cause diarrhoea I would still use them as the consultant at the Eye Infirmary warned me that I will definitely lose my sight if I don't use them daily. I would rather have the diarrhoea than go blind, any time.You ask why the doctor would put you on Travatan, it is the recognised treatment for glaucoma, for which there is no cure and will, if untreated, lead to blindness.
 

·
Registered
Joined
·
391 Posts
i know i sound like some lunitic saying i would rather take my chances on sight rather than having d..but i am already 67 how long til this really affects me my health is not good,,by the time i lose sight i prob will be dead>>>>i am alone having to take care of it all..i cannot leave the house if i have d..how do you get things done if you cannot go out..i hate asking others to do my business and refuse to do it..
I honestly doubt that the Travatan is causing your diarrhoea, go back to the Eye Infirmary and explain your worries, I'm sure they can try some other drops. You don't mention if you are taking anything for the diarrhoea, have you tried Immodium? Best not to just accept it, try to find something that will help you, there are loads of helpful tips on these forums. As for your age, well, 67 is young to me lol!
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top